MathSciNet Relay Station
MathSciNet bibliographic data
MR868813 53B25
Nakamura, Gen; Maeda, Yoshiaki Local isometric embedding problem of Riemannian $3$-manifold into ${\bf R}^6$. Proc. Japan Acad. Ser. A Math. Sci. 62 (1986), no. 7, 257–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement